# SDR HEEA110993

- Difficulty date: August 31, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N692PH
- Make and model: Skrsky S92A
- Aircraft serial: 920028
- Aircraft time: 1,001 hours
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 5044T47P05
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE NR 1 ENGINE OIL PRESSURE DECREASED TO 28 PSI, CHECK LIST COMPLIED WITH AND RETURNED TO DEPARTURE.  MAINTENANCE REPLACED THE AXIS G SEAL AND MATING RING PN 4045T77P02.
